# SDR DLL15954160

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193W1189
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Latch Fittings
- Part number: 1582145101102
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF S.I. 7-58181-12AD, THE NR 7 C-1A CARGO DOOR LATCH FITTING HAD SURFACE CORROSION IN THE UPPER WELL.  DRAIN HOLES HAVE BEEN ADDED IN THE CENTER OF THE LOWER WEB FOR FITTINGS NR 1, NR 2, NR 5, NR 6, NR 7, NR 8.  THE SURFACE CORROSION ON THE NR 7 FITTING HAS BEEN BLENDED OUT PER DL ERA 272152-14AD.
